# SDR UALA2012111406576

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,869 hours, 17,287 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: ST310023226
- Part serial: 2574
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE IS INTERMITTENT AT LOCATION NOT SPECIFIED.  CREW COMMENTS: PURSER INTERPHONE INOPERATIVE.  REPLACED FWD FLT ATTENDANT HANDSET, SYSTEM CHECKS NORMAL AT THE GATE.
